ON THE CHARACTERISTIC NUMBERS OF THE MANIFOLDS IMMERSED IN THE MULTIPLE POINT SET OF A SELF-TRANSVERSE IMMERSION ON THE CHARACTERISTIC NUMBERS OF THE MANIFOLDS IMMERSED IN THE MULTIPLE POINT SET OF A SELF-TRANSVERSE IMMERSION

Access this Article

Search this Article

Author(s)

Abstract

We study characteristic numbers of the manifold immersed in the multiple point set of a self-transverse immersion of a closed manifold in the sphere. The signature of the manifold immersed in the multiple point set is described as the characteristic number with L-classes.

We study characteristic numbers of the manifold immersed in the multiple point set of a self-transverse immersion of a closed manifold in the sphere. The signature of the manifold immersed in the multiple point set is described as the characteristic number with L-classes.

Journal

  • Kyushu Journal of Mathematics

    Kyushu Journal of Mathematics 60(1), 47-62, 2006

    Faculty of Mathematics, Kyushu University

Codes

  • NII Article ID (NAID)
    130000063155
  • NII NACSIS-CAT ID (NCID)
    AA10994346
  • Text Lang
    ENG
  • Article Type
    Departmental Bulletin Paper
  • ISSN
    1340-6116
  • Data Source
    IR  J-STAGE 
Page Top